# SDR AWXA200600696

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 28,881 hours, 11,051 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: E0261CF202224
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - LOG 7329815 - MAINTENANCE REPORTED THAT DURING AN FAA RAMP CHECK FOUND THE EMERGENCY LIGHT ON ROW 7 INOPERATIVE.  MAINTENANCE REPAIRED WIRING AT ROW 7ABC EMERGENCY LIGHT ASSEMBLY IAW 20-48-14.  OPERATIONAL CHECKS WERE GOOD.
